Current time in Korea 18:26 Oct 22 (Thu) Year 2020 KCS KCS Publications
KCS Publications
My Journal  Log In  Register
HOME > Search > Browsing(JKCS) > Archives

Journal of the Korean Chemical Society (JKCS)

ISSN 1017-2548(Print)
ISSN 2234-8530(Online)
Volume 14, Number 1
JKCSEZ 14(1)
February 20, 1970 

 
Title
Calculations of Polarizabilities by Integral Hellmann-Feynman Theorem

Integral Hellmann-Feynman Theorem에 의한 Polarizability의 평가
Author
Hojing Kim, Ung-in Cho

김호징, 조웅인
Keywords
Abstract
The variational approach for the direct evaluation of the energy difference ΔE is studied. The method is based on the differential equation corresponding to the integral Hellmann-Feynman formula. The ΔE is given by the expectation value of the Hermitian operator which does not involve the 1/rij term. Because of its variational nature of the method, the coupling problem of the differential equations which are encountered in perturbation treatment does not occur. The method is applied to the evaluation of the electric polarizabilities of the Helium isoelectronic series atoms. The result is in good agreement with the experiment. The method is compared with the recent works of Karplus et al
Page
127 - 131
Full Text
PDF